# SDR SIMA200930601

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 23,867 hours, 23,323 cycles
- System (JASC): 5711 · Wing Spar
- Part: Sealant
- Condition: Damaged
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3695 THE CREW REPORTED THAT ON APPROACH, HAD A FUEL SMELL IN THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEALED BOLT AT FRONT SPAR JUST INBOARD OF RIB 1 LEFT CENTER TANK.  REFERENCE EMB 145 SRM 51-20-01.  LEAK CHECK GOOD IAW AMM 28-11-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED FOR SERVICE.
